MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 7576545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implant date is unknown but it happened in month of (b)(6) 2015.Explant date is unknown but it happened in month of (b)(6) 2016.(b)(4).Neither the device nor applicable imaging films were returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.
 
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion surgery at l4-l5 due to degenerative disease which was fixed with screws and cages along with graft (bone chips).Post operatively,patient underwent revision surgery where two broken screws were removed.Revision occurred due to back pain.No patient complications were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that on (b)(6) 2015 (date unknown): patient underwent surgery.Patient had chronic pain for 06 months.On (b)(6) 2015 (date unknown): patient visited her doctor due to pain.On (b)(6) 2016 (date unknown): patient underwent mri which showed two broken screws.On (b)(6) 2016 (date unknown): patient underwent second surgery where patient was intervened and the product was changed.
 
Additional Manufacturer Narrative

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6306300
Report Number1030489-2017-00247
Device Sequence Number783115
Product Code KWP
UDI-Device Identifier00885074031156
UDI-Public00885074031156
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K032265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7576545
Device Lot NumberH5124547
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
02/01/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date02/26/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age57 YR
Patient Weight65